# SDR SWIA2020072051339

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 37,794 hours, 33,815 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Broken
- Location: P3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON ARRIVAL,  WHILE DESCENDING FROM 15K TO 11K FEET, NOT AT IDLE,  THE RT ENG BECAME UNRESPONSIVE, NOTICEABLE LOSS OF POWER, FUEL FLOW WENT TO ZERO, FUEL SYNOPTIC PAGE SHOWED 300LB FUEL QTY DIFFERENCE BETWEEN LT & RT TANKS BUT STILL GREEN.   CREW RAN QRH FOR LOW FUEL PRESSURE & LOW OIL PRESSURE & SHUTDOWN THE RT ENGINE IN FLIGHT.   FLIGHT 4229.     TROUBLESHOT THE RT ENGINE FUEL FLOW AT ZERO WHILE RUNNING IAW FIM. CHECKED RIGGING OF RT ENGINE FUEL CONTROL. RIGGING WITHIN LIMITS. PERFORMED INTERNAL LEAK CHECK OF THE ENGINE FUEL-FEED SHUTOFF VALVE. OPS CHECKED GOOD.  REMOVED AND REPLACED THE RT ENGINE FUEL FILTER.  INSPECTED FOR BLOCKAGE. NONE FOUND.  INSPECTED ENGINE ESPECIALLY AROUND FUEL PUMP AND FUEL CONTROL FOR DAMAGE OR LEAKS,  FOUND P3 TUBE FROM RT FUEL CONTROL TO RT ENGINE TO BE BROKEN OFF OF THE B-NUT ON THE ENGINE SIDE. REMOVED AND REPLACED THE RT P3 TUBE ASSY IAW AMM.  PERFORMED 3 START AND STOP SEQUENCES AND PERFORMED POWER ASSURANCE RUNS IAW AMM. OPS AND LEAK CHECKED GOOD.
